Group photo
Author:
IAMWINNING Posts: 12,638
3/6/10 6:29 P

My SparkPage
Send Private Message
Reply
I'm currently fighting respiratory infection myself. Started out as a simple cold - I dr'd myself and started getting better, but then it moved to my chest and since I have asthma, the dr agreed I need drugs. sigh. And yes, prednisone WILL cause gain weight.

BUT! We're persevering, and I'm determined to lose weight. HANG IN THERE!
emoticon drink lots of water. Don't give up hope.

Nancy in So-Central PA


 July SparkPoints: 0
0
32.5
65
97.5
130
DRICHARDSON5 Posts: 16
3/6/10 6:05 P

Send Private Message
Reply
I'm really sad about my weight gain. I have been sick with various upper respiratory illnesses since mid September, 2009 and have gained twenty-five lbs. I believe most of the extra weight is due to several series of prenisone taken to improve breathing caused by congestion. I have found myself fighting depression. I want to lose weight. I want to try this.

Page: 1 of (1)  

Report Innappropriate Post

Other TRANSFORMATIONS TEAM Introduce Yourself to Team Forum Posts

Topics:
Last Post:
7/11/2018 4:15:58 PM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x37712x32489217

Review our Community Guidelines